Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What causes yellow coloration in face and limbs ?

i look yellow, my face and arms and hands . I have Gastroparises, fatty liver , diabetes , neuropathy, spastic colon (long and torturous colon?) pain in my left side below breast and pain and discomfort in ribs left side, feels like a needle sticking me in left side. nausea and feel i might pass out when sitting up right on a chair, pain in sternum (ribs?) lying in bed hard to roll or reposition myself and pain in my back between shoulder blades. I take Metformin 500mg twice a day, gabapentin 300mg 3 times a day, vesicare, lisinopril, zocor 20mg one time perday, nexium one time.
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hi, welcome to Health Care magic Forum,
You seem to be having multiple problems and it doesnt seem something which is very straight forward. You need to consult a good physician at the earliest if you have not done so. You need to run some tests as in scan for your abdomen and you chest etc. Kindly consult soon. Hope you get well soon. take care
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor